# SDR 2007FA0000507

- Difficulty date: May 15, 2007
- Submitted: June 21, 2007
- Operation: General aviation
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,035 hours, 948 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Nut
- Part number: AN8186D
- Condition: Loose
- Location: Tube
- Component: Tube, Beech
- Component part number: 45A974665
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PRESSURIZATION CONTROL INEFFECTIVE, CABIN RATE CLIMBING AND DESCENDING, WHILE DESCENDING IN AUTOMATIC MODE.  STABILIZED BRIEFLY WHILE IN MANUAL MODE.  TROUBLESHOT IAW FIM 21-30-00, EXCESSIVE LEAK RATE NOTED AT TEST PORT 2.  FOUND LOOSE (B) NUT ON CONTROL LINE TUBE ASSY.  AT TEE FITTING FOR MANUAL CONTROL VALVE.  CORRECTED LOOSE FITTING AND SYSTEM TESTS OK.  RESTORED AC TO NORMAL CONFIGURATION, PRESSURIZATION SYSTEM TESTS SATISFACTORY ON GROUND RUN-UP.  UNKNOWN IF PREVIOUS MAINTENANCE PERFORMED IN THIS AREA.  (K)
